# SDR 2004F00210

- Difficulty date: December 21, 2003
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N981LR
- Make and model: Airbus A320-233
- Aircraft serial: 558
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Vibration
- Location: Airframe
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, IT WAS EXPERIENCED A STRONG VIBRATION IN ALL PHASES OF FLIGHT ABOVE 300 KNOTS.  THE AIRCRAFT WAS DEVIATED FROM ITS NORMAL FLIGHT SCHEDULE TO SAL STATION FOR MAINTENANCE.  THE AIRCRAFT REMAINS ON GROUND AT SAL STATION FOR MAINTENANCE.  (M)
